# SDR ASOA20160708060

- Difficulty date: July 8, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 38,480 hours, 29,847 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 203725
- Condition: Defective
- Location: Lavatory
- Part time: 34,333 hours, 21,021 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A LAV SMOKE MESSAGE ON EICAS.  THE ACFT LANDED WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE ACFT AND R & R THE LAVATORY SMOKE DETECTOR, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
